# SDR AALA202509251940

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737-8
- Aircraft serial: 44451
- Aircraft time: 17,392 hours, 6,523 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  AFT LEFT LAVATORY DOOR IS VERY DIFFICULT TO OPEN.  CLEANED AND ADJUSTED DOOR LATCH. OPERATIONAL CHECK NORMAL.
